side effects of interferion
Nov 12, 2009
is a red raised rash a side effect of interferion
Response from Dr. McGovern
Yes interferon can cause a rash but so can ribavirin. I would call your doctor to discuss so he/she can see you in clinic. Sometimes this rash can become significant so please be in touch with your provider. Most times however, this is mild or moderate.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- Are Genital Warts Deadly?
- How Do You Catch Trichomoniasis?
- Irritation On Penis Tip After Sex Syphilis Sti
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.